# SDR CALA2018080601742

- Difficulty date: July 31, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 89,395 hours, 16,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13112
- Condition: Cracked
- Location: Bs 2195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2195.75 BETWEEN STRINGERS 6L AND 8L,  THE SKIN HAD TWO FASTENER HOLES THAT WERE FOUND CRACKED.  A REPAIR DOUBLER AND TRIPLER INSTALLED IAW EA 5300-01986, REV A, OP 007.
